MathSciNet Relay Station
MathSciNet bibliographic data
MR1084539 81T40
Ambjørn, J.; Jurkiewicz, J.; Makeenko, Yu. M. Multiloop correlators for two-dimensional quantum gravity. Phys. Lett. B 251 (1990), no. 4, 517–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement